Alert archive / Nebraska / Special Weather Statements in 2014

Special Weather Statement, NWS Cheyenne, WY

August 19, 2014Morrill County, Nebraska

NWS Cheyenne, WY issued this special weather statement at Aug 19, 2014, 6:30 PM MDT for Morrill County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2014, 6:30 PM MDT (00:30 UTC)
Expired
Aug 19, 2014, 7:00 PM MDT
In force
30 min
Issued by
NWS Cheyenne, WY

County Morrill County, NE

The radar

The Cheyenne radar (KCYS), 166 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2202 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

289 
WWUS85 KCYS 200030
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
630 PM MDT TUE AUG 19 2014

NEZ021-200100-
MORRILL NE-
630 PM MDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRILL COUNTY UNTIL 700
PM MDT...

AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MUD SPRINGS...OR 28 MILES NORTH OF SIDNEY...
MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  THE INTERSECTION OF HIGHWAY 385 AND 92...
  BROADWATER...

&&

LAT...LON 4170 10278 4144 10270 4144 10311 4168 10313
TIME...MOT...LOC 0030Z 261DEG 12KT 4154 10300

$$

LIEBL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 19, 5:51 PM MDT, 39 minutes earlier.

Area forecast discussion, Aug 19, 5:51 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
551 PM MDT TUE AUG 19 2014

.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)
ISSUED AT 250 PM MDT TUE AUG 19 2014

THE MAIN CONCERN WITH THIS FORECAST PACKAGE IS WHERE THE
CONVECTION WILL BREAK OUT THIS AFTERNOON AND HOW MUCH CONVECTION
WILL BREAK OUT AHEAD OF THE JET STREAK MOVING ACROSS THE ROCKIES
TONIGHT.

LATEST VISIBLE IMAGERY WAS SHOWING SOME ACCAS DEVELOPING ACROSS NORTHEAST
COLORADO NEAR THE SURFACE TROF. THIS AREA MAY END UP BEING THE
FIRST AREA TO FIRE UP THIS AFTERNOON. HOWEVER...IT MAY TRY TO
IGNITE JUST EAST OF THE LARAMIE AND FRONT RANGES AS WELL WHERE WE
HAVE HAD QUITE A BIT OF SUNSHINE. IN FACT...WE ARE STARTING TO SEE
A LITTLE BIT OF ACCAS OVERHEAD AND CONVECTION DEVELOPING ALONG THE
FRONT RANGE. MODELS ARE PROJECTING MIXED LAYER CAPES TO APPROACH 1500
J/KG THIS AFTERNOON WITH VERY LIMITED CAP. 0-6KM SHEAR VALUES
(~30KTS) MAY ALSO BE FAVORABLE FOR A FEW STRONG TO SEVERE STORMS.
AT THIS POINT...IT LOOKS THE HRRR IS STARTING TO BREAK OUT
CONVECTION JUST EAST OF CHEYENNE AFTER 21Z WITH THE BULK OF THIS
CONVECTION PUSHING GENERALLY EAST AT AROUND 20KTS. A FEW OF THESE
STORMS MAY HAVE THE POTENTIAL TO PRODUCING STRONG WINDS AND HAIL IN THE
PANHANDLE THIS AFTERNOON. LATEST SURFACE ANALYSIS WAS ALSO SHOWING
SOME WINDS BACKING TO THE SOUTHEAST IN THE PANHANDLE. WE WILL ALSO
NEED TO WATCH THAT AS THE AFTERNOON WEARS ON...ESPECIALLY IF THE
STORMS GET GOING IN THAT REGION.

ANOTHER CONCERN IS THE NAM IS SHOWING A 500MB JET STREAK MOVING
OUT OF NORTHEAST COLORADO EARLY THIS EVENING WHICH MAY HELP
ENHANCE THE SHEAR ACROSS THE PANHANDLE. IF CONVECTION IS ON GOING
IN THAT REGION AS THIS JET STREAK MOVES ACROSS WE MAY HAVE MORE OF
A SEVERE POTENTIAL. THEREFORE...IT WILL BE A MATTER OF TIMING ON
HOW THINGS COME TOGETHER LATE THIS AFTERNOON AND EVENING.

TONIGHT THE MODELS ARE SHOWING A FAIRLY STRONG UPPER LEVEL JET
MOVING THROUGH NORTHERN COLORADO AND LIFTING NORTHEAST INTO
NORTHEAST WYOMING BY DAYBREAK WHICH WILL HELP ENHANCE UPPER LEVEL
DIFFLUENCE. THE MODELS ARE EVEN IN FAIRLY GOOD AGREEMENT IN
SHOWING A MID LEVEL CIRCULATION WITH THIS JET STREAK. AS A
RESULT... WE WOULD NOT SURPRISED TO SEE A COMPLEX OF SHOWERS AND
THUNDERSTORMS DEVELOP ACROSS THE WESTERN HALF OF THE FORECAST AREA
OVERNIGHT ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL DUE TO PRECIPITABLE
WATER VALUES AROUND 1 INCH. NOT EXPECTING MUCH IN THE WAY OF
FLOODING SINCE THIS COMPLEX SHOULD BE FAIRLY PROGRESSIVE. WE DID
BUMP UP POPS ACROSS THE NORTHERN HALF OF THE AREA TONIGHT TO
REFLECT THIS POTENTIAL.

WEDNESDAY-THURSDAY NIGHT:
THE MID LEVEL CIRCULATION IS PROGGED TO CONTINUE LIFTING NORTHEAST
WHICH WILL TAKE THE BULK OF THE CONVECTION NORTHEAST OF THE
FORECAST AREA BY MID MORNING. THIS WILL LEAVE A FAIRLY BROAD AREA OF
SUBSIDENCE IN THE MORNING IN THE WAKE OF THE CONVECTION...BUT WE
MAY MORE CONVECTION DEVELOP IN THE AFTERNOON ACROSS THE MOUNTAINS
AS UPSLOPE FLOW COMMENCES WITH LEFTOVER RESIDUAL MOISTURE.
OTHERWISE...THE REMAINDER OF THE AREA EAST OF THE LARAMIE RANGE
SHOULD REMAIN FAIRLY DRY WITH HIGHS GENERALLY IN THE 80S. THE
NEXT CHANCE OF SHOWERS AND THUNDERSTORMS IS PROGGED TO TAKE PLACE
ON THURSDAY AFTERNOON AS ANOTHER UPPER LEVEL WAVE LIFTS NORTHEAST
OUT OF COLORADO AND PUSHES THROUGH AREAS EAST OF THE LARAMIE RANGE
THURSDAY AFTERNOON INTO THURSDAY NIGHT.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 250 PM MDT TUE AUG 19 2014

AN UPPER LOW AND ASSOCIATED TROUGH OVER THE PACIFIC NW FRIDAY WILL
MOVE SLOWLY EAST TOWARDS THE AREA FRIDAY THROUGH SATURDAY...
SWINGING BY THE AREA ON SUNDAY. THIS WILL COMBINE WITH AT LEAST
RESIDUAL MONSOONAL MOISTURE TO KEEP CHANCES FOR SHOWERS AND TSTMS
GOING OVER MOST AREAS THROUGH SATURDAY NIGHT. WILL CONTINUE TO
LEAN TOWARDS THE EC SOLUTION AS IT HAS BEEN FAIRLY CONSISTENT WITH
THIS FEATURE. WARM TEMPS WILL CONTINUE THROUGH SATURDAY THEN A
DECENT COOL FRONT WILL PASS ACROSS SAT NIGHT LEAVING A DRIER AND
MILD DAY FOR THE CWA SUNDAY. CONTINUED MILD ON MONDAY WITH THE CWA
ON THE SOUTHERN PORTION OF BROAD CYCLONIC UPPER FLOW THAT WILL BE
OVER THE NORTHERN PART OF THE COUNTRY. A SECOND UPPER SHORTWAVE
SHOULD PASS BY TUESDAY BRINGING A REINFORCING SHOT OF COOLER AIR
AND A CHANCE FOR SOME PRECIPITATION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON)
ISSUED AT 545 PM MDT TUE AUG 19 2014

ISOLATED TO WIDELY SCATTERED SHOWERS AND TSTMS SHOULD CONTINUE
THROUGH MID TO LATE EVENING ACROSS MUCH OF SOUTHEAST WY AND THE
WESTERN NE PANHANDLE. THE MAIN HAZARD TO AVIATION INTERESTS WILL
BE GUSTY AND ERRATIC SURFACE WINDS WITH GUSTS TO 40 KTS ASSOCIATED
WITH THE STRONGEST STORMS. MVFR VSBYS COULD ALSO OCCUR WITH HEAVY
PRECIPITATION CORES. MENTIONED VCSH OR VCTS IN THE LATEST ISSUANCE
EXCEPT FOR THOSE AREAS SUCH AS AIA THAT ARE MORE LIKELY TO SEE ANY
SIGNIFICANT WEATHER IN THE NEXT FEW HOURS. INCLUDED A TEMPO GROUP
THERE. CIGS SHOULD GENERALLY BE VFR...AT OR AROUND 10K FEET FOR
MOST SITES. SHOWERS WILL INCREASE AGAIN FROM WEST TO EAST FROM
LATE TONIGHT INTO EARLY WED.

&&

.FIRE WEATHER...
ISSUED AT 1056 AM MDT TUE AUG 19 2014

FIRE WEATHER CONCERNS TO REMAIN MINIMAL FOR THE REST OF THE WEEK
WITH NON-CRITICAL WEATHER CONDITIONS EXPECTED. SOME WETTING RAINS
SHOULD OCCUR OVER AT LEAST PARTS OF THE AREA OVER THE NEXT COUPLE
DAYS AS A SURGE OF MONSOONAL MOISTURE PASSES OVER THE REGION AND
INCREASES PRECIPITATION.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...REC
LONG TERM...RE
AVIATION...HAMMER
FIRE WEATHER...RE
Hazardous weather outlook, Aug 19, 3:03 PM MDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
303 PM MDT TUE AUG 19 2014

WYZ101-103>119-201200-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
303 PM MDT TUE AUG 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST ACROSS PARTS
OF SOUTHEAST WYOMING INTO THIS EVENING.  A FEW STORMS COULD BECOME
STRONG WITH GUSTY WINDS...SMALL HAIL AND MODERATE TO HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
THROUGH THE END OF THE WEEK...WITH THE BEST CHANCE EXPECTED OVER
THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-201200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-
303 PM MDT TUE AUG 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA LATE
THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. A FEW STORMS MAY
BECOME STRONG WITH MODERATE TO HEAVY RAIN...GUSTY WINDS AND SMALL
HAIL WILL THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Aug 19, 5:11 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT TUE AUG 19 2014

NEZ020-192330-
BANNER NE-
511 PM MDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANNER COUNTY UNTIL 530
PM MDT...

AT 509 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS
GAP ROAD...OR 23 MILES NORTH OF KIMBALL...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN BANNER COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4144 10358 4162 10360 4166 10337 4144 10336
TIME...MOT...LOC 2311Z 245DEG 8KT 4155 10348

LIEBL
Special weather statement, Aug 19, 5:12 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
512 PM MDT TUE AUG 19 2014

NEZ020-192330-
BANNER NE-
512 PM MDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANNER COUNTY UNTIL 530
PM MDT...

AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLIVER RESERVOIR...OR 5 MILES WEST OF
KIMBALL...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4144 10358 4162 10360 4166 10337 4144 10336
TIME...MOT...LOC 2313Z 249DEG 12KT 4122 10375

LIEBL
Special weather statement, Aug 19, 5:15 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT TUE AUG 19 2014

NEZ003-021-192345-
BOX BUTTE NE-MORRILL NE-
515 PM MDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN MORRILL AND
SOUTHERN BOX BUTTE COUNTIES UNTIL 545 PM MDT...

AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KILPATRICK LAKE...OR 20 MILES WEST OF
ALLIANCE...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN BOX BUTTE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4220 10297 4200 10294 4200 10332 4211 10332
TIME...MOT...LOC 2316Z 249DEG 12KT 4203 10324

LIEBL
Special weather statement, Aug 19, 5:41 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT TUE AUG 19 2014

NEZ021-200015-
MORRILL NE-
541 PM MDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORRILL COUNTY UNTIL
615 PM MDT...

AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR REDINGTON...OR 29 MILES SOUTHEAST OF
SCOTTSBLUFF...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COURT HOUSE AND JAIL ROCKS...
  BRIDGEPORT STATE RECREATION AREA...
  BRIDGEPORT...

&&

LAT...LON 4177 10322 4159 10300 4146 10313 4146 10322
      4153 10335 4165 10336
TIME...MOT...LOC 2341Z 253DEG 16KT 4159 10325

LIEBL
Special weather statement, Aug 19, 5:53 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
553 PM MDT TUE AUG 19 2014

NEZ003-200030-
BOX BUTTE NE-
553 PM MDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOX BUTTE COUNTY UNTIL
630 PM MDT...

AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BEREA...OR 12 MILES WEST OF
ALLIANCE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BEREA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4234 10305 4219 10286 4209 10300 4211 10317
      4222 10320
TIME...MOT...LOC 2353Z 222DEG 14KT 4217 10309

LIEBL
Special weather statement, Aug 19, 6:30 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
630 PM MDT TUE AUG 19 2014

NEZ021-200100-
MORRILL NE-
630 PM MDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRILL COUNTY UNTIL 700
PM MDT...

AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MUD SPRINGS...OR 28 MILES NORTH OF SIDNEY...
MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  THE INTERSECTION OF HIGHWAY 385 AND 92...
  BROADWATER...

&&

LAT...LON 4170 10278 4144 10270 4144 10311 4168 10313
TIME...MOT...LOC 0030Z 261DEG 12KT 4154 10300

LIEBL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 7:31 PM MDTSpecial Weather StatementCYSCheyenne29 min
Aug 19, 8:03 PM MDTSpecial Weather StatementCYSCheyenne27 min
Aug 20, 4:42 PM MDTSpecial Weather StatementCYSCheyenne33 min

Nearby

Special Weather Statements in Nebraska, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.